# SDR 5BMA201806041801

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N866VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600704
- Aircraft time: 2,505 hours, 1,735 cycles
- Engine: Pwa PW535A
- Engine time: 2,505 hours, 1,735 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY FIFTY MILES OUT, IN THE DECENT FOR LANDING.  PASSING THROUGH FL180,  MADE A LITTLE POWER REDUCTION AND NOTICED THE RIGHT ENGINE ITT FLUCTUATED UP AND DOWN. PULLED THE THROTTLE BACK ON THE RIGHT ENGINE SLOWLY UNTIL REACHING FLIGHT IDLE AND THE ITT CONTINUED TO RISE PASSING 700 DEGREES, N2 SHOWED 100%. PULLED THE RIGHT ENGINE TO CUTOFF FOR A PRECAUTIONARY SHUTDOWN AND FOLLOWED THE APPROPRIATE CHECKLIST FOR THE SITUATION.  LANDED SAFELY WITHOUT INCIDENT.
